Volume 7, Issue 2
On the Operator Equation SX-XT=Q

Charles S. C. Lin & Sen-Yen Shaw

J. Comp. Math., 7 (1989), pp. 151-156

Published online: 1989-07

Preview Full PDF 117 2000
Export citation
  • Abstract

In this talk, we discuss the solvability of the operator equation SX-XT=Q, where S and -T are generators of some semigroups of operators.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-151, author = {}, title = {On the Operator Equation SX-XT=Q}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {2}, pages = {151--156}, abstract = { In this talk, we discuss the solvability of the operator equation SX-XT=Q, where S and -T are generators of some semigroups of operators. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9465.html} }
TY - JOUR T1 - On the Operator Equation SX-XT=Q JO - Journal of Computational Mathematics VL - 2 SP - 151 EP - 156 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9465.html KW - AB - In this talk, we discuss the solvability of the operator equation SX-XT=Q, where S and -T are generators of some semigroups of operators.
Charles S. C. Lin & Sen-Yen Shaw. (1970). On the Operator Equation SX-XT=Q. Journal of Computational Mathematics. 7 (2). 151-156. doi:
Copy to clipboard
The citation has been copied to your clipboard